# SDR UALA2011062703146

- Difficulty date: June 26, 2011
- Submitted: July 21, 2011
- Operation: Air carrier
- Aircraft: N534UA
- Make and model: Boeing 757222
- Aircraft serial: 25129
- Aircraft time: 66,306 hours, 24,568 cycles
- Engine: Pwa PW2037
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Kinked
- Location: Lt Nacelle
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CHRONIC LEFT ENGINE FIRE LOOP 2 MESSAGE IN CRUISE, ALWAYS TESTED OK ON GROUND.  NO FIRELOOP MESSAGE PRESENT UPON ARRIVAL AT GATE, INSPECTED NR 1 ENG FIRE LOOPS FOUND NR 4 DETECTOR LOOP 2 (TS5254B) KINKED. REPLACED PER MM, OPS CHECKED GOOD ON THE GROUND.
